# SDR QXEA0102106

- Difficulty date: December 13, 2001
- Submitted: January 15, 2002
- Operation: Air carrier
- Aircraft: N488US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11240
- Aircraft time: 31,509 hours, 37,612 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Rivet
- Condition: Loose
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FORWARD FUSELAGE SKIN BETWEEN FRAMES 4175 AND 4610 ON STRINGER 68 HAS LOOSE RIVETS.  REPAIRED IAW FOKKER SRM 51-31-01.
